# SDR HNAA700089

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 33,839 hours, 38,143 cycles
- Engine: Pwa PW123
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 85310188104
- Condition: Broken
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IT WAS FOUND THAT THE AFT NOSE GEAR DOOR HINGE HAD BROKEN AND THE DOOR HAD RUBBED ON ONE OF THE NOSE TIRES.
